Skip to content
My WebMD Sign In, Sign Up
Lower Abdominal Pain in Association with ED
avatar
An_252369 posted:
My boyfriend is between insurance companies so he is not able to go to the doctor but we're both really worried about him and are just looking for what might be causing the following symptoms:
  • brown semen (blood?)
  • lower abdominal pain (with a lump)
  • inability to maintain an erection
  • occasional pain in the testicles

Has anyone had similar experience? Is there anything we do for the next couple of weeks until he can see a doctor? Should we be freaking out?

HELP!
Reply
 
avatar
An_252369 responded:
FURTHER:
I should also add. Our relationship is less than a year old... we used to make love like "bunnies" and he is only 42. He's never had symptoms like these before.
 
avatar
galivantstom responded:
I am not a doctor but.... He definitely needs to see a physician now. Healthcare reform will kick in January and if his physician says he can hold off until then then try. However, considering there is lump and testicular pain, he should get it checked out now, rather thn later. A life is a terrible thing to waste.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
108 of 148 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.